Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Geodon

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 09-13-2007, 04:17 PM
Sonia
Guest
 
Posts: n/a
Default Geodon/side effects

My doc started me on Geodon 120mg nightly about 1 month ago. I felt drunk when I woke up every morning, and had to go back to bed. I didn't end up "awake" until 2 or 3 in the afternoon. I hated that. Then about 2 weeks into taking it, I had a horrible episode of dizziness and incredible heart palpitations, and extreme headach. It was so bad my daughter called and ambulance. I spent 3 days in the hospital.. They didn't give me the Geodon, and all was well. I saw my Psch. last week, and he started me on the Geodon again..80mg nightly.. again I feel drunk every morning.. So I didn't take it tonight, I told my husband I'm going to take it in the morning since it causes me to feel awake after taking it, and hopefully by the evening the effect of sleeping will be beneficial, and then when I wake up, I won't feel drunk and want to sleep till the afternoon. The other side effects, heart palp, dizziness haven't hit me.. so hopefully it has to do with the dosage. My Doc, says he has some paitients that can only tolerate 20mg.. He would raather have me decrease my dosages then increase..<br>I also don't feel hungry all the time.. ABout 4 yrs ago I had a bad manic episode and was put on Depakote along with other meds, and I gained 20 lbs in 2 months, i haven't been able to loose that, but since I've been on the Geodon, my close it feeling looser. so maybe it will help me with weigth loss.. I'll let you all know..<br>Good luck..<br>Sonia
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
side effects Diane Velcade 5 09-12-2007 02:37 PM
side effects Gene Benicar 0 12-03-2005 06:00 AM
Geodon side effects Annonymous Geodon 0 12-03-2005 06:00 AM
side effects Sad daughter Trileptal 0 12-03-2005 06:00 AM
side effects James Hannold Pletal 0 09-07-2003 05:00 AM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 03:17 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.